Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homotopy theories for diagrams of spaces


Author: E. Dror Farjoun
Journal: Proc. Amer. Math. Soc. 101 (1987), 181-189
MSC: Primary 55P91; Secondary 18G30, 55N91, 55P10, 55T15
DOI: https://doi.org/10.1090/S0002-9939-1987-0897092-6
MathSciNet review: 897092
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the category of diagrams of topological spaces (or simplicial sets) admits many interesting model category structures in the sense of Quillen [8]. The strongest one renders any diagram of simplicial complexes and simplicial maps between them both fibrant and cofibrant. Namely, homotopy invertible maps between such are the weak equivalences and they are detectable by the "spaces of fixed points." We use a generalization of the method for defining model category structure of simplicial category given in [5].


References [Enhancements On Off] (What's this?)

  • [1] M. André, Méthode simpliciale en algèbre homologique et algèbre commutative, Lecture Notes in Math., vol. 32, Springer-Verlag, Berlin and New York, 1967. MR 0214644 (35:5493)
  • [2] G. Bredon, Equivariant cohomology theories, Lecture Notes in Math., vol. 34, Springer-Verlag, Berlin and New York, 1967. MR 0214062 (35:4914)
  • [3] E. Dror, Homology theory for diagrams of spaces, preprint (to appear).
  • [4] E. Dror and A. Zabrodsky, Homotopy equivalences between diagrams of spaces, J. Pure Appl. Algebra (to appear). MR 849903 (87g:55021)
  • [5] W. G. Dwyer and D. M. Kan, Singular functors and realization functors, Proc. Kon. Nederl. Acad. 87 (2); Indag. Math. 46 (2) (1984). MR 749528 (86c:55010d)
  • [6] -, A classification theorem for diagrams of simplicial sets, Topology 23 (1984), 139-155. MR 744846 (86c:55010a)
  • [7] T. Gunnarsson, Abstract homotopy theory and related topics, Dept. of Math., Chalmers Univ. of Technology, Goteborg, Sweden, 1978.
  • [8] D. G. Quillen, Homotopical algebra, Lecture Notes in Math., vol. 43, Springer-Verlag, Berlin and New York, 1967. MR 0223432 (36:6480)
  • [9] E. Dror Farjoun and A. Zabrodsky, The equivariant homotopy spectral sequence, Proc. Barcelona Conference 1986 (to appear). MR 849903 (87g:55021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P91, 18G30, 55N91, 55P10, 55T15

Retrieve articles in all journals with MSC: 55P91, 18G30, 55N91, 55P10, 55T15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0897092-6
Keywords: Diagrams of spaces, model category, singular functors, equivariant homotopy theory
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society